# SDR ASAA2017011119535

- Difficulty date: January 11, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81239
- Condition: Damaged
- Location: Bs 766-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS ELONGATED HOLES AT BS 767 - 787, RBL 20.  ACFT GROUNDED.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-41-02 AND DWG 146A0081 REV B.
